Some estimates for logarithmic derivatives of meromorphic functions

Shun Shimomura

Research output: Contribution to journalArticle

Abstract

We present some types of estimates for logarithmic derivatives of meromorphic functions, which include an improvement of Gundersen's estimates in another situation.

Original languageEnglish
Pages (from-to)173-182
Number of pages10
JournalResults in Mathematics
Volume54
Issue number1-2
DOIs
Publication statusPublished - 2009 Jan 1

    Fingerprint

Keywords

  • Logarithmic derivative
  • Meromorphic function

ASJC Scopus subject areas

  • Mathematics (miscellaneous)
  • Applied Mathematics

Cite this